# SDR TWAA0014803

- Difficulty date: September 24, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 10,555 hours, 5,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LAST TWO EGRESS LIGHT LENSES WERE WHITE INSTEAD OF RED, AND THE FIRST LIGHT IN THE FWD GALLEY WAS INOPERATIVE.  INSTALLED RED LENSES IN AFT CABIN (P/N 0105607-301), AND REPLACED THE LIGHT MODULE (P/N 0105606-004) FOR THE LIGHT MALFUNCTION.
